# SDR REXA2022112102566

- Difficulty date: November 16, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 33,835 hours, 23,435 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316342
- Condition: Corroded
- Location: Bs 280-333 S26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26L IS CORRODED BETWEEN FS 280 AND 333.  INSTALLED NEW SERVICEABLE STRINGER 26R P/N SH670-31634-2 BTWN FS 280 TO FS 333 AND APPLIED EDGE SEALANT IAW CRJ900 SRM 51-42-06-001-001-A01 & 51-42-21-001-001-A01
